Skip to main content

Research Repository

Advanced Search

Erratum to: Nonnegatively curved fixed point homogeneous 5-manifolds

Galaz-Garcia, Fernando; Spindeler, Wolfgang

Authors

Wolfgang Spindeler



Citation

Galaz-Garcia, F., & Spindeler, W. (2014). Erratum to: Nonnegatively curved fixed point homogeneous 5-manifolds. Annals of Global Analysis and Geometry, 45(2), 151-153. https://doi.org/10.1007/s10455-013-9402-0

Journal Article Type Article
Online Publication Date Dec 7, 2013
Publication Date 2014
Deposit Date Dec 12, 2019
Journal Annals of Global Analysis and Geometry
Print ISSN 0232-704X
Electronic ISSN 1572-9060
Publisher Springer
Peer Reviewed Peer Reviewed
Volume 45
Issue 2
Pages 151-153
DOI https://doi.org/10.1007/s10455-013-9402-0